Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

RxBandit

Member
  • Posts

    21
  • Joined

  • Last visited

Reputation

0 Neutral

2 Followers

About RxBandit

  • Birthday 04/12/1988

Profile Information

  • Gender
    Male
  • Location
    Midwest - USA
  • Interests
    Music, Life, People, Excitement.
  1. You seem like a really optimistic, interesting and fun person, I appreciate that. I went on claravis last march and am completely clear - honestly, beyond clear. Trust me, the 5-6 months are not easy but it is a journey that you'll most likely never take for granted. Shit, I gained some perspectives on life that I'd never have otherwise. Best of luck, it WILL work. Stay strong and interested in life like you are. Also, use lotion on your face and body. Especially if you are regularly in chloren
  2. You'll get there. I was about the same as you (as well as I can tell from your log). After taking accutane (claravis) I get maybe one small insignificant something every other week with the rest feeling great. It took 6 months at 80/mg per day. You WILL get there. Stick with it.
  3. Don't give up just yet for I was in a similar boat and everything drastically improved around day 120. Maybe you have a lot of clogged pores that are becoming inflamed before they leave you? have you been on 120mg/day since the beginning? If you were recently upped, it may be another mini IB - happened to me. Anyways, enough speculation. Stay patient, it is difficult, but also necessity with this drug. Good Luck - It will happen!
  4. Well, you are still super young - not even in college yet. You have your entire life in front of you and your April photos had me smiling, you look amazing, they'll fade. I wish I was seeing your kind of improvement. And also, your mom loves you and wants you to be well and ok. Give her a few more hugs than usual... I do understand your frustration though. You are THE MAN HYP SNIPE - I am cheering for you!
  5. Go Wei! You the man! WOOOOOOOOOOOOOOOOOOO!
  6. Mild/Moderate: 3 months (actually I am 77 days in and it is really taking a turn for the better) I was very interested in this when I started but soon realized that it really just depends on the person and dosage. It will come Have an excellent day.
  7. Hey Dan, I have been keeping up with your journey for a month or two now and am really wishing the best for you. I am constantly impressed and inspired by you. Like you have mentioned in the past, this whole (acne, accutane, generally being constantly uncomfortable) deal has really given me a fresh perspective of life. I enjoy a walk on a beautiful beach soooooo much more than I did before this all and most of all I really love people. Wonderful, clear days will arrive soon, man. You are a genui
  8. Word to lostinmyface! Thank you for your encouragment and story. I couldn't agree with you more (last post). Have an excellent day (because you can!)
  9. Maybe you are turning into a panda? haha, just kidding! Itching is normal, at least from my experience. I found that extra moisturizure will relieve the itching. You are soooooo right - do not pick! Wei = the man!
  10. I can't really give you an accurate general timeline for the average inicial breakout to occur but mine was about 3 weeks to a month in (My expertise has been completely developed from word of "blog" from this site and my expereince). I have seen in other blogs - they typically span from one week to 2 months (not the entire time period! Within that range). Yeah, be excited! Good stuff... If you get frustrated, just think of the short time period that your will be on the medicine compared to the
  11. I started on 40 mg. twice a day and am on day 35 or so. The side effects for me have mostly consisted of dryness and whatnot. Besides that, I do get the occasional joint pains but they are definately managable. I was really surprised at the high dosage too considering that I have mild to moderate conditions but it seems to be doing the trick. The blackheads have seemed to all recieved their one way ticket to DEATH!!! Thank God! But I am just recovering/in the midst of a annoying yet not outlandi
  12. It is all "brand name" selling tactics. You are right man, it is excatly the same. Some argue that the generics are not mixed as well, but in reality it has the exact same ingrediants. I am on my second month of clavaris becasue I didn't want to pay twice as much for packaging and a name printed on the pill. Clavaris is working well for me. Don't worry about it, man. It will work.
  13. Hey there pal! I am so happy that there is a community of people that are all going through the EXACT same thing and supporting eachother. Thank you for sharing you experiences. Life is such an amazing, expansive and wonderful exploration and it is really hard to have a damper put on it - like acne. I am on my 24th day of Claravis (Accutane generic brand) and am a college student in Minnesota with a very low budget and relatively bad insurance situation but it has worked out well so far. All t
×